# SDR SIMA20140302004

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 35,283 hours, 31,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6882
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT VERY HOT & STRONG BURN ODOR IN COCKPIT.  ITEM DEFERRED IAW MEL 25-53 AUTH 030666.  FIRST OFFICER`S FLASH LIGHT REMOVED FROM ACFT.
